MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; N/A

INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; N/A
Catalog Number 00MLX
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the mlx 300w xenon lightsource (00mlx) unit had a burning smell.There was no patient involvement; thus, no injury, death, or surgical delay was reported.
 
Additional Manufacturer Narrative
The mlx 300w xenon lightsource (00mlx) was returned for evaluation.Failure analysis: the xenon lightsource was received in used condition.Evaluation could not duplicate the burning smell problem.During the evaluation, the mlx would not power on.The power supply unit (psu) had severe physical damage.Waiting for approval for the repair.Root cause analysis: the reported complaint was confirmed.The unit would not power on due to severe damage to the power supply, likely from rough handling or environmental factors.

Brand Name
MLX 300W XENON LIGHTSOURCE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23297005
Report Number3006697299-2025-00117
Device Sequence Number4863608
Product Code FCW
UDI-Device Identifier10381780168140
UDI-Public10381780168140
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00MLX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/15/2025
Date Device Manufactured06/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown